# SDR SWAA2023031009413

- Difficulty date: February 22, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR REPAIR - CRACK NOTED IN THIRD LAYER OF FASTENER HOLE AT BS 254 LBL 4 WL 208. MARKED LOCATION.<[01] REMOVED FITTING SUPPORT BS 251 BETWEEN LBL 3.8 - LBL 15.3 FLIGHT DECK FLOOR WEB PER SRM 51-40-02;[02] LOCATED AND DRILLED NEW STIFFENER P/N:141A5136-11; LOT#1519516-1 AT BS 252; WL 208 BETWEEN LBL 3.8 AND LBL 15.3 PER SRM 51-40-05 AND DWG#141A5100 SH 158. OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION STEP 2. VERIFIED OK TO INSTALL.;[04] INSATALLED NEW STIFFENER P/N:141A5136-11 BS 252; WL 208 BETWEEN LBL 3.8 AND LBL 15.3 PER SRM 51-40-02 AND DWG#141A5100 SH 158.;[05] VERIFIED CORRECTIVE ACTION STEP 4.;[06] COMPLETED STEP 2.;[07] VERIFIED STEP 2.;[08] STEP 1 COMPLETED;[09] VERIFIED STEP 1.;[10] REPAIRED BY REPLACEMENT STIFFENER P/N 141A5136-11 IAW SRM 51-10-02-0G-0 PARAGRAPH 9
